A Reformulation of Olver's Algorithm for the Numerical Solution of Second-Order Linear Difference Equations.
Numerische Mathematik, Tome 32 (1979), pp. 159-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132602,
author = {P. van der Cruyssen},
title = {A {Reformulation} of {Olver's} {Algorithm} for the {Numerical} {Solution} of {Second-Order} {Linear} {Difference} {Equations.}},
journal = {Numerische Mathematik},
pages = {159--166},
year = {1979},
volume = {32},
zbl = {0386.65051},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132602/}
}
TY - JOUR AU - P. van der Cruyssen TI - A Reformulation of Olver's Algorithm for the Numerical Solution of Second-Order Linear Difference Equations. JO - Numerische Mathematik PY - 1979 SP - 159 EP - 166 VL - 32 UR - http://geodesic.mathdoc.fr/item/NUMA_1979__32_132602/ ID - NUMA_1979__32_132602 ER -
P. van der Cruyssen. A Reformulation of Olver's Algorithm for the Numerical Solution of Second-Order Linear Difference Equations.. Numerische Mathematik, Tome 32 (1979), pp. 159-166. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132602/